# SDR SWAA2022021816126

- Difficulty date: June 15, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32510
- Aircraft time: 41,830 hours, 24,757 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** NOTED ON ACB SUB-FLOOR TRANSITION STRIP (BS 772 / LBL 21 - RBL 21 / WL 156). / ALLOWABLE DAMAGE LIMITS ARE GIVEN IN THE SRM FOR THIS PART; PART IS REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G-0 STEP 9.C. RECIEVED NEW FLOOR PANEL SPLICE STRAP ASSY. (TRANSITION STRIP) P/N 146A9401-4 FROM STORES AND INSTALLED IN A.C.B AT BS 772; LBL 21 TO RBL 21; WL 156 IAW SOPM 20-50-01. 92115U 24JUN18
